Ask a doctor

Botox Injections - Experiencing Tightness in Forehead

I had botox injections (I think 8) on my forehead approx 11 days ago and I just recently started experiencing extreme tightness in my forehead. It is not painful, just annoying and causing a bit of a headache. Is this normal and will it go away?

Doctor Answers (5)

Tightness after Botox

+2

Hi,

It is not uncommon to have a sensation of tight muscles after the Botox. This is commonly attributed to the compensatory effect of the surrounding muscles. Do not worry, this will go away very soon and it is your body's mechanism of adjusting.

Orange County Plastic Surgeon
5.0 out of 5 stars 90 reviews

Tightness after Botox

+1

Some patients experience heaviness after Botox injections. Tightness almost two weeks out is not common.

Manhattan Plastic Surgeon
4.5 out of 5 stars 14 reviews

Botulinum Toxin (Dysport and Botox) and forehead tightness

+1

Botulinum Toxin (Dysport and Botox) will relax forehead muscles and not cause them to feel tight. However, the muscle imbalance caused by weakening one set of muscles may be interpreted as tightness.

Web reference: http://www.bodysculptor.com/skin-procedures-chicago/injectables/botox/

Chicago Plastic Surgeon
5.0 out of 5 stars 39 reviews

Tightness after Botox

+1

heaviness is often used to describe the unusual feeling of not being able to contract the muscles after the first treatment wtih botox or dysport.  Possibly that's what the tightness is. Your body may become adjusted to this quickly. Possibly, other muscles in the nearby area are devleoping a greater resting tone to compensate for those muscles that are not moving. See your doctor to evaluate your condition.

Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Tightness after botox

+1

This tightness may be due to the surrounding (non injected) muscles tightening, or trying to compensate for the muscles injected with botox- you will likely get used to this. It would be wise to consult your injecting physician also regarding this.

Germantown Dermatologist
5.0 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...